Range theorems and inversion formulas for radon transforms on grassmann manifolds

Tomoyuki Kakehi

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this article, we state some results on the range characterization for Radon transforms on Grassmann manifolds and give the explicit inversion formulas.

Original languageEnglish
Pages (from-to)89-92
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume73
Issue number5
DOIs
Publication statusPublished - Jan 1 1997

Keywords

  • Grassmann manifold
  • Integral geometry
  • Inversion formula
  • Radon transform
  • Range theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Range theorems and inversion formulas for radon transforms on grassmann manifolds'. Together they form a unique fingerprint.

Cite this